Quantum mechanical approach to sphere beds in the container-packing fractions and radial distribution function
 
More details
Hide details
1
Institue of Agrophysics, Polish Academy of Sciences, Doświadczalna 4, P.O. Box 201, 20-290 Lublin 27, Poland
2
Institute of Physics, University of Maria Curie-Skłodowska, M. Curie-Skłodowska Square 1, 20-031 Lublin,Poland
Acceptance date: 1998-11-11
 
Int. Agrophys. 2000, 14(1): 82–88
 
KEYWORDS
ABSTRACT
This paper is a continuation of the work on the new approach to the packing problems of randomly embedded granular material proposed by Góźdź and Pietrow. In previous paper a quantum mechanical approach (QMA) to packing was introduced and 2and 3-dimensional packing experiments for circles (spheres) were generated on this basis. Packing fractions were calculated to test the ability to build 2 and 3-dimensional beds with correct properties. In this paper we continue testing the QMA model.
eISSN:2300-8725
ISSN:0236-8722